# SDR SWIA202265841

- Difficulty date: March 28, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 32,259 hours, 30,909 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CARGO DOOR'S EXTERNAL HANDLE HOUSING HAS SMALL GOUGES FROM CONTACT WITH THE HANDLE ASSY.     (C-CHECK RO 6/1/2022)    REMOVED AND INSTALLED NEW CARGO DOOR HANDLE HOUSING REF CRJ200 SRM 51-42-21 AND DWG 601R35027 REV-AY. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD. SEE CONTINUE CARD FOR DETAILS.
